# SDR UIEA2021011100034

- Difficulty date: January 9, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,033 hours, 18,434 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fitting
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU INOP( FOUND BROKEN THREADED FITTING TO APU BEARING. OIL LEAKING. TRANSFERRED TO MDDR # 140687 IAW  MEL 49-11-01A, CAT C, DUE 19 JAN 21. PLACARDS INSTALLED.  19JAN, CVG, LP 1239488, ITEM M5: REMOVED AND REPLACED APU IAW AMM 49-11-01. OPS CHECK OF APU GOOD AT THIS TIME. THIS CLEARS DMI # 140687. MCC NOTIFIED, PLACARDS REMOVED.
